MAUDE Adverse Event Report: VYAIRE MEDICAL INC. LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1000
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported device shut down while on a transport on the lap top ventilator 1000.The customer reported there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire received the device for evaluation.Visually inspected unit under test.Found several paints chipped like cosmetic damages on the front weldment.Device was connected onto a known good ac adapter and powered on.Device passed post test with no issues.Uut then underwent ventilator check and passed alarm test, display test, button test & leak test" with no issues.A further review of device event trace log and troubleshooting determined that the reported issues was caused by failed internal battery.With the removal of the external a/c power while device cycling, device will shut down logging the ln vent1 entries due device to switching over to the failed internal battery power.A known good test battery was then installed unto device and an external a/c power was connected.The external power light emitting diode illuminated solid green with charge status illuminated flashing amber for 60 seconds, then solid amber indicating the that test battery was being charge accordingly.Device was able to be ran on test battery power with no issues.Device was then warmed up to 103.4°f and then connected onto a known good circuit and a known good test lung and cycle onto ventilation using the customer setting device was received with.Using gas / flow analyzer listed, the tidal volume was measured.The reported complaint was able to be confirmed and duplicated.Reported failure caused by a failed internal battery vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 1000 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13640498
Report Number2021710-2022-15640
Device Sequence Number16697552
Product Code CBK
UDI-Device Identifier00845873000203
UDI-Public(01)00845873000203(11)20030115
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1000
Device Catalogue Number10130-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown